# SDR QXEA200602809

- Difficulty date: October 20, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,041 hours, 27,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 555
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT INBOARD SEAT TRACK NR 6 HAS CORROSION ON INBOARD AND OUTBOARD EDGE OF TRACK FLANGE AT STATION X555.  REPAIRED IAW SRM 51-20-16, 51-20-36, AND RD8-53-784.
